# SDR AALA20120906023

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 68,905 hours, 34,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN FUSELAGE SKIN FROM STATIONS 1182 TO 1193 LONGERON 5 RIGHT.  INSTALLED DOUBLER REPAIR PER SRM 53-04-03 FIGURE 4.
